# SDR FDEA202402290223

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66254
- Aircraft time: 2,535 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOD STA 1030/ RBL 33.0 HAS A HOLE 1  1/2 BY 1 INCH IN ZONE 2   SRM 53-00-50-1A  AT  2,535:44 HOUR(S),   1,285 CYCLE(S) AMM: 53-01-06-4  WO#87852, SEQ160, FOR FLOORBOARD REMOVAL AND INSTALLATION
